# SDR SWAA096361

- Difficulty date: October 3, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 41,466 hours, 24,628 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6551463
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE LATCH LOOSE.  REMOVED AND REPLACED LATCH ASSY PER MM.
